MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX

Medline Industries, LP MEDLINE; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Catalog Number CUR47147RBZ
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she had the pad on her wound for about 4 hours.When she went to remove it, it stuck to her wound so much she couldnt get it off without it hurting her wound.".
 
Additional Manufacturer Narrative
A complaint was received regarding the item being "stuck" to a customer's wound, and no medical intervention, serious injury, or follow-up care has been reported.No physical or photo samples of the item or complaint issue were received from the customer; the vendor provided a coa, the product lot passed all testing and inspection criteria, and trending was conducted over the past two years by all versions of cur47147rbz and defect type (wound pad issues).Based on the results of the investigation, medline was unable to confirm the reported issue or that the product failed to meet specifications.No need for further action such as initiation of capas, scars and/or other risk management activities was indicated at this time, and complaints are monitored via the sop-00032 trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50793809
Report Number1417592-2026-42867
Device Sequence Number13115614
Product Code NAB
UDI-Device Identifier00080196300023
UDI-Public00080196300023
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR47147RBZ
Device Lot Number6052407001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown